Smooth solutions of the surface semi-geostrophic equations

Lisai, S. and Wilkinson, M., 2020. Smooth solutions of the surface semi-geostrophic equations. Calculus of Variations and Partial Differential Equations, 59 (1). ISSN 0944-2669

Full text not available from this repository.
Item Type: Journal article
Publication Title: Calculus of Variations and Partial Differential Equations
Creators: Lisai, S. and Wilkinson, M.
Publisher: Springer Science and Business Media LLC
Date: February 2020
Volume: 59
Number: 1
ISSN: 0944-2669
Identifiers:
NumberType
10.1007/s00526-019-1664-3DOI
1378550Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Oct 2020 10:33
Last Modified: 21 Oct 2020 10:33
URI: http://irep.ntu.ac.uk/id/eprint/41378

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year